# SDR DL72W010611

- Difficulty date: April 11, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N290WA
- Make and model: Boeing 727247
- Aircraft serial: 22108
- Aircraft time: 62,302 hours, 42,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE SRM PERMANANT REPAIR OF CRACK IN THE BS 870 SUPPORT ANGLE RT WHEEL WELL.  REPLACED KEEL BEAM SUPPORT ANGLE PER SRM 53-10-9D.
